# SDR AALA201912129006

- Difficulty date: December 10, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 25,888 hours, 10,598 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Terminal Block
- Part number: M817143DXX
- Condition: Burned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS PSEU LIGHT ILLUMINATED ON FINAL APPROACH. MULTIPLE LIGHTS ILLUMINATED AND FLASHED ALSO (AFT DOORS, LANDING GEAR LIGHT). MAINTENANCE FOUND BURNT TERMINAL BLOCKS AT TB 40 NOSE GEAR SENSORS. REPLACED ALL THREE TERMINAL BLOCKS AT J37 PANEL. PSEU BITE TEST PASSED, NO FAULTS IAW AMM 32-09-10. TAXI LITE OPS CHECKS OK IAW AMM 33-45-01.
